Article Text

other Versions

PDF
A rare complication of coronary angiography: ‘iodide mumps’
  1. C G Sajeev,
  2. Sandeep Mohanan,
  3. Arunkumar Gopalakrishnapillai,
  4. Kader Muneer
  1. Department of Cardiology, Calicut Medical College, Calicut, Kerala, India
  1. Correspondence to Dr C G Sajeev, Department of Cardiology, Calicut Medical College, ‘Chakanalil’, Kottooli, Kuthiravattom, Calicut, Kerala 673 016, India; sajeev.cg{at}gmail.com

Statistics from Altmetric.com

Iodide ‘mumps’: a rare side effect of iodine-based contrast use

A 70-year-old male patient with coronary artery disease underwent coronary angiography using 50 ml of iopromide contrast (370 mg/ml). His comorbid illnesses included hypertension, type 2 diabetes mellitus, psoriasis, duodenal ulcer and iron deficiency anaemia. Around 10 h postprocedure, he complained of puffiness of the face. He had no associated dryness of mouth, fever, swelling of lips or breathing difficulty. Physical examination revealed swelling of bilateral parotid, …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.